2017
Том 69
№ 6

All Issues

Volume 21, № 1, 1969

Article (Russian)

Investigation of the complote error in minimization problems of functionals in the presence of restrictions

Babich M. D., Ivanov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 3-14

Article (Russian)

Estimates of Green's function of homogeneous first-boundary problem for a second-order parabolic equation in a noncylindrical region

Ivasyshen S. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 15–27

The author is grateful to S. D. Éidel'naan for his interest in the investigation.

Article (Russian)

The convergence of a version of the method of collocation

Kaspshitskaya M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 28–37

Article (Russian)

One generalization of the class of Marx-Tchakaloff functions

Mozgovaya L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 38–49

Article (Russian)

Meromorphic close-to-convex functions in a circle

Pokhilevich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 50–59

Article (Russian)

Conformal, mapping of half-strips of constant width

Strochik T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 60–72

Article (Russian)

Periodic solutions of a countable system of differential equations with deviating neutral argument

Tkach B. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 73–85

Article (Russian)

Prime ideals in some Banach algebras of infinitely differentiable functions

Shamraeva L. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 86–95

Brief Communications (Russian)

Distribution of solutions of the congruence

Varbanets P. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 96–98

Brief Communications (Russian)

Stability of motion in a given bounded set with permanently acting disturbances

Kirichenko N. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 98–100

Brief Communications (Russian)

Estimate of the spectra of uniform and isotropic Gaussian fields

Knopov P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 100–104

Brief Communications (Russian)

The converse of a Kellogg-type theorem

Kolesnik L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 104–108

Brief Communications (Russian)

On the Cauchy problem for a hyperbolic equation with functionally perturbed argument

Feshchenko S. F., Korenevsky D. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 108–110

Brief Communications (Russian)

A variant of the Yu. D. Sokolov method of averaging functional corrections

Korol' E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 110–117

Brief Communications (Russian)

Stable boundedness of the solutions of a second-order vector equation with periodic coefficients

Moiseenko D. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 117–120

Brief Communications (Russian)

A multi-dimensional analog of Cauchy's formula

Morev I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 121–122

Brief Communications (Russian)

A parabolic-type equation with piecewise-smooth coefficients

Draitsun I. A., Petrenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 122–127

Brief Communications (Russian)

The integral of the Navier-Stokes equation for the three-dimensional motion of an incompressible fluid

Strashinina K. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 127–129

Brief Communications (Russian)

Dynamical stability of a pendulum filled with viscous liquid

Strizhak T. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 129–133

Brief Communications (Russian)

Solution of nonlinear integral equations with Variable limits by the method of averaging of functional corrections

Tivonchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 133–138

Chronicles (Russian)

Second All-Union conference of higher educational institutions concerning the theory and applications of differential equations with deviating argument

Fodchuk V. I., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 139